Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 110, NWS St. Louis, MO

July 8, 2015Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 8, 2015, 2:18 PM CDT for Lincoln County, Missouri. It took effect at Jul 8, 2015, 7:59 PM CDT. It was in force for 56 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 2:18 PM CDT (19:18 UTC)
In effect from
Jul 8, 2015, 7:59 PM CDT
Expired
Jul 11, 2015, 4:28 AM CDT
In force
56 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 24.28 ft at Jul 9, 2015, 12:00 PM CDT.

actionminormoderate1015202507/0807/0907/1007/1107/12
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WGUS43 KLSX 081918
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
218 PM CDT WED JUL 8 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Cuivre River near Troy and at Old Monroe

.This Flood Warning is a result of up to an inch of rain the 
past 24 hours and an additional three quarters of an inch forecast 
in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-091918-
/O.NEW.KLSX.FL.W.0110.150709T0256Z-150711T0928Z/
/TRYM7.2.ER.150709T0256Z.150709T1800Z.150710T0928Z.NO/
218 PM CDT WED JUL 8 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Cuivre River near Troy
* from this evening to late Friday night.
* At  2:00 PM Wednesday the stage was 15.1 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast:  Rise above flood stage by tonight and continue to rise 
  to near 25.4 feet by tomorrow early afternoon. The river will fall 
  below flood stage by Friday morning.
* Impact:  At 24.8 feet...Near this height...Second Street in Moscow 
  Mills begins flooding near the Byrd Street intersection.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.
* Impact:  At 23.2 feet...Gravens Road begins flooding north of 
  Highway C.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Cuivre River
  Troy            21.0   15.12      24.8   19.4   10.4    8.1    7.3


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-091917-
/O.NEW.KLSX.FL.W.0111.150709T2125Z-150713T2136Z/
/OMNM7.1.ER.150709T2125Z.150710T1800Z.150712T0936Z.NO/
218 PM CDT WED JUL 8 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Cuivre River at Old Monroe
* from Thursday afternoon to Monday afternoon.
* Flood stage is 24.0 feet.
* Forecast:  The river is forecast to have a maximum value of 26.2 
  feet Friday early afternoon.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Cuivre River
  Old Monroe      24.0              22.9   25.9   25.5   23.8   21.7


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
4 follow-up statements
074 
WGUS83 KLSX 090106
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT WED JUL 8 2015

...The flood warning continues for the following river in Missouri...
 
  
                   Cuivre River near
                    ...Troy
                    ...Old Monroe 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-100106-
/O.EXT.KLSX.FL.W.0110.150709T0059Z-150711T1012Z/
/TRYM7.2.ER.150709T0004Z.150709T1800Z.150710T1012Z.NO/
806 PM CDT WED JUL 8 2015

The Flood Warning continues for
  the Cuivre River near Troy.
* At 7:30 PM Wednesday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 25.8 feet by tomorrow afternoon.
  The river will fall below flood stage Friday morning.
* Impact:  At 25.0 feet...Moderate flooding begins...significant 
  agricultural land is inundated.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Cuivre River
  Troy            21.0   21.35      25.3   19.9   10.4    8.1    7.3


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-100105-
/O.CON.KLSX.FL.W.0111.150709T2125Z-150713T2136Z/
/OMNM7.1.ER.150709T2125Z.150710T1800Z.150712T0936Z.NO/
806 PM CDT WED JUL 8 2015

The Flood Warning continues for
  the Cuivre River at Old Monroe.
* the stage was estimated at 21.6 feet.  
* Flood stage is 24.0 feet.
* Forecast: The river will rise to near 25.9 feet by Friday afternoon.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Cuivre River
  Old Monroe      24.0              22.9   25.9   25.5   23.8   21.7


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
842 
WGUS83 KLSX 091555
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT THU JUL 9 2015

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  South Fabius River near Taylor

  North River at Palmyra

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River near Troy and at Old Monroe

  Mid Fork Salt River near Holliday affecting Monroe County 

.This Flood Warning is a result of up to 2 inches of rainfall the 
past 24 hours and up to 0.4 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-101555-
/O.EXT.KLSX.FL.W.0110.000000T0000Z-150711T0928Z/
/TRYM7.2.ER.150709T0004Z.150710T0000Z.150710T0928Z.NO/
1055 AM CDT THU JUL 9 2015

The Flood Warning continues for
  the Cuivre River near Troy
* until late Friday night.
* At 10:00 AM Thursday the stage was 24.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river will continue rising to near 25.0 feet by this
  evening. The river will fall below flood stage early tomorrow.
* Impact:  At 24.8 feet...Near this height...Second Street in Moscow 
  Mills begins flooding near the Byrd Street intersection.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Cuivre River
  Troy            21.0   24.26      19.4   12.5    9.6    7.9    7.3


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-101555-
/O.CON.KLSX.FL.W.0111.000000T0000Z-150713T2136Z/
/OMNM7.1.ER.000000T0000Z.150710T1800Z.150712T0936Z.NO/
1055 AM CDT THU JUL 9 2015

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Monday afternoon.
* Flood stage is 24.0 feet.
* Forecast:  The river is forecast to have a maximum value of 26.6 
  feet tomorrow early afternoon.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Cuivre River
  Old Monroe      24.0              26.4   25.7   23.8   21.4   19.4


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

MOC137-101555-
/O.EXT.KLSX.FL.W.0114.000000T0000Z-150711T1552Z/
/PMZM7.1.ER.150708T2154Z.150709T1800Z.150710T1352Z.UU/
1055 AM CDT THU JUL 9 2015

The Flood Warning continues for
  the Mid Fork Salt River near Holliday
* until Saturday morning.
* At 10:00 AM Thursday the stage was 19.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast:  The river will continue rising to near 19.3 feet by this 
  afternoon. The river will fall below flood stage tomorrow morning.
* Impact:  At 19.0 feet...Wastewater lift station begins flooding at 
  about this height.  Water was 16 ft deep in July 2008.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Salt River
  Holliday        17.0   19.09      17.5    9.6    6.8    5.8    5.3


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$

MOC127-091625-
/O.CAN.KLSX.FL.W.0116.000000T0000Z-150710T0630Z/
/TAYM7.1.ER.150709T0322Z.150709T0330Z.150709T0335Z.NO/
1055 AM CDT THU JUL 9 2015

The Flood Warning is cancelled for
  the South Fabius River near Taylor.
* At  9:30 AM Thursday the stage was 7.7 feet.
* Flood stage is 9.5 feet.
* Fell below flood stage at 10:35 PM Wednesday.
* Forecast:  The river will continue to fall to 5.7 feet by tomorrow 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

South Fabius River
  Taylor           9.5    7.67       5.7    4.0    3.0    2.7    2.5


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       


$$

MOC127-091625-
/O.CAN.KLSX.FL.W.0113.000000T0000Z-150711T0044Z/
/PALM7.2.ER.150709T0001Z.150709T0830Z.150709T1249Z.NO/
1055 AM CDT THU JUL 9 2015

The Flood Warning is cancelled for
  the North River at Palmyra.
* At  9:30 AM Thursday the stage was 11.2 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at  7:49 AM Thursday.
* Forecast:  The river will continue to fall to 7.5 feet by tomorrow 
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

North River
  Palmyra         13.0   11.18       7.5    6.0    5.0    4.6    4.4


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
829 
WGUS83 KLSX 092003
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
303 PM CDT THU JUL 9 2015

...The flood warning continues for the following river in Missouri...
 
  
                      Cuivre River near
                       ...Troy affecting


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-102003-
/O.EXT.KLSX.FL.W.0110.000000T0000Z-150711T0745Z/
/TRYM7.1.ER.150709T0004Z.150709T1715Z.150710T0745Z.NO/
303 PM CDT THU JUL 9 2015

The Flood Warning continues for
  the Cuivre River near Troy
* At 2:30 PM Thursday the stage was 24.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by after midnight tomorrow.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Cuivre River
  Troy            21.0   24.14      18.1   12.1    9.2    7.6    7.0


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$
774 
WGUS83 KLSX 101535
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 AM CDT FRI JUL 10 2015

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Cuivre River near Troy

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

  Mid Fork Salt River near Holliday

.This Flood Warning is a result of 1 to 2 inches of rainfall the 
past 48 hours and less than a tenth of an inch forecast in the next 
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-101605-
/O.CAN.KLSX.FL.W.0110.000000T0000Z-150711T0745Z/
/TRYM7.1.ER.150709T0004Z.150709T1715Z.150710T0517Z.NO/
1035 AM CDT FRI JUL 10 2015

The Flood Warning is cancelled for
  the Cuivre River near Troy.
* At 10:00 AM Friday the stage was 14.7 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at 12:17 AM Friday.
* Forecast:  The river will continue to fall to 9.2 feet by tomorrow 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/11  07/12  07/13  07/14  07/15

Cuivre River
  Troy            21.0   14.66       9.2    7.7    7.0    6.8    6.6

&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC113-111535-
/O.EXT.KLSX.FL.W.0111.000000T0000Z-150713T1912Z/
/OMNM7.1.ER.000000T0000Z.150710T1800Z.150712T0712Z.NO/
1035 AM CDT FRI JUL 10 2015

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Monday afternoon.
* Flood stage is 24.0 feet.
* Forecast:  The river is forecast to have a maximum value of 26.6 
  feet this afternoon.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/11  07/12  07/13  07/14  07/15

Cuivre River
  Old Monroe      24.0              25.7   23.6   21.3   19.4   18.7

&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       

$$

MOC137-111535-
/O.EXT.KLSX.FL.W.0114.000000T0000Z-150711T1934Z/
/PMZM7.1.ER.150708T2154Z.150709T1515Z.150710T1734Z.UU/
1035 AM CDT FRI JUL 10 2015

The Flood Warning continues for
  the Mid Fork Salt River near Holliday
* until Saturday afternoon.
* At 10:00 AM Friday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast:  The river will continue to fall to below flood stage by 
  this afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/11  07/12  07/13  07/14  07/15

Salt River
  Holliday        17.0   17.60      11.9    7.1    5.9    5.4    5.1

&&

LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 8, 12:32 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 8, 12:32 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 PM CDT WED JUL 8 2015

.SHORT TERM: (THROUGH TONIGHT)
ISSUED AT 344 AM CDT WED JUL 8 2015

FOCUS CONTINUES TO BE RA CHANCES THRU TONIGHT.

SFC LOW CURRENTLY OVER SRN OK IS PROGD TO MOVE NEWD ALONG THE SFC
FNT TODAY AND TONIGHT. THE TRACK OF THIS LOW PRESENTS A NUMBER OF
FCST PROBLEMS THRU TONIGHT. TEMPS WILL BE GREATLY IMPACTED BY THE
TRACK, WITH LOW CLOUDS N OF THE FNT, TEMPS WILL STRUGGLE TO WARM
TODAY. THE BIGGEST QUESTION WILL BE HOW LOW TEMPS WILL DROP THIS
MORNING BEFORE LEVELING OFF. REGARDLESS, IT APPEARS SOME RECORD LOW
MAX TEMPS ARE THREATENED TODAY...SEE CLIMO SECTION BELOW.

AS FOR POPS, MUCH OF THE GUIDANCE IS IN FAIRLY GOOD AGREEMENT. AREA
OF MORE STRATIFORM RA WILL CONTINUE N OF THE FNT. HAVE REDUCED
MENTION OF TS ACROSS THIS AREA TODAY AND TONIGHT, BUT NOT COMPLETELY
REMOVED. AREAS ALONG AND S OF THE FNT TODAY/TONIGHT WILL SEE MORE
CONVECTIVE ELEMENTS. CAN NOT RULE OUT A SEVERE THREAT ACROSS THIS
AREA, MAINLY THIS AFTERNOON INTO EARLY EVENING. HOWEVER, THIS THREAT
WILL BE DEPENDENT UPON AMOUNT OF INSOLATION THIS AFTERNOON S OF THE
FNT.

HAVE EXTENDED THE FFA FOR PORTIONS OF SE MO TO 06Z TONIGHT. GUIDANCE
SEEMS TO BE IN AGREEMENT WITH ANOTHER ROUND IMPACTING THIS AREA THIS
EVENING AS YET ANOTHER S/W MOVES NEWD ALONG THE FNT. WHILE GOING
FORECAST HAS LOWER POPS AFTER MIDNIGHT TONIGHT, THESE POPS MAY NEED
TO BE INCREASED WITH FUTURE UPDATES. THE ECMWF AND 4KM NCEP WRF
SUGGEST ANOTHER ROUND MOVING INTO SRN PORTIONS OF THE CWA LATE
TONIGHT AND INTO THURS. HAVE KEPT HIGH CHANCE POPS GOING FOR NOW.

TILLY

.LONG TERM: (THURSDAY THROUGH TUESDAY)
ISSUED AT 428 AM CDT WED JUL 8 2015

NOT MANY CHANGES TO THE REMAINDER OF THE FORECAST. MDLS CONTINUE
TO PROG UPPER RIDGE BUILDING INTO THE REGION FRI AND INTO EARLY
NEXT WEEK. MDLS PROG THE LOW, CURRENTLY OFF THE WRN COAST, TO
BEGIN TO BREAK DOWN THE UPPER RIDGE ON MON. REGION REMAINS UNDER
NW FLOW THRU THE REMAINDER OF THE FORECAST PERIOD.

HAVE CONTINUED RELATIVELY DRY AND WARM FORECAST THIS WEEKEND WITH
REGION UNDER THE INFLUENCE OF THE UPPER RIDGE. POPS INCREASE AS
NW FLOW RETURNS, BUT TEMPS EXPECTED TO REMAIN LARGELY IN PLACE AS
THE THERMAL RIDGE REMAINS IN PLACE. TEMPS IN GOING FORECAST MAY
NEED TO BE INCREASED, ESP FOR MON WHEN THERMAL RIDGE REALLY BUILDS
INTO THE AREA. HOWEVER, WITH QUESTIONS REGARDING TIMING OF A
CDFNT, WILL KEEP FORECAST SIMILAR TO THE PREV FOR NOW.

TILLY

&&

.AVIATION:  (FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1224 PM CDT WED JUL 8 2015

WARM FRONT IS TRYING TO SLOWLY LIFT NORTH TODAY IN RESPONSE TO AN
AREA OF LOW PRESSURE ACROSS WEST-CENTRAL MISSOURI.
CURRENTLY...WARM FRONT IS DRAPED JUST NORTH OF KFAM AS OF 1700
UTC. KCOU AND KUIN WILL STAY TO THE NORTH OF THE BOUNDARY AND WILL
DEAL WITH IFR CEILINGS AND LIGHT/MODERATE RAIN THROUGH THE
AFTERNOON HOURS. FOR THE METRO TAFS...APPEARS THAT A NARROW WINDOW
FOR THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON STILL APPEARS
LIKELY AND KEPT IN TAF. HOWEVER...IF WARM FRONT DOES NOT MAKE IT
AS FAR NORTH AS ANTICIPATED...THEN THE CHANCES OF THUNDER WOULD
DIMINISH. IFR CEILINGS AND VISIBILITIES LIKELY TONIGHT BEHIND THE
AREA OF LOW PRESSURE WITH IMPROVING CONDITIONS LATE TONIGHT AND
INTO THE DAY ON THURSDAY. WINDS WILL BECOME WESTERLY BEHIND THE
AREA OF LOW PRESSURE TONIGHT WITH A DIFFICULT WIND FORECAST
THROUGH EARLY THIS EVENING...PARTICULARLY FOR THE METRO TAFS DUE
TO THE AFOREMENTIONED WARM FRONT.

SPECIFICS FOR KSTL:

WARM FRONT IS TRYING TO SLOWLY LIFT NORTH TODAY IN RESPONSE TO AN
AREA OF LOW PRESSURE ACROSS WEST-CENTRAL MISSOURI.
CURRENTLY...WARM FRONT IS DRAPED JUST NORTH OF KFAM AS OF 1700
UTC. FOR LAMBERT FIELD...APPEARS THAT A NARROW WINDOW FOR
THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON STILL APPEARS LIKELY
AND KEPT IN TAF. HOWEVER...IF WARM FRONT DOES NOT MAKE IT AS FAR
NORTH AS ANTICIPATED...THEN THE CHANCES OF THUNDER WOULD DIMINISH.
IFR CEILINGS AND VISIBILITIES LIKELY TONIGHT BEHIND THE AREA OF
LOW PRESSURE WITH IMPROVING CONDITIONS LATE TONIGHT AND THROUGH THE
DAY ON THURSDAY. WINDS WILL BECOME WESTERLY BEHIND THE AREA OF LOW
PRESSURE TONIGHT WITH A DIFFICULT WIND FORECAST THROUGH EARLY THIS
EVENING...PARTICULARLY DUE TO THE AFOREMENTIONED WARM FRONT AND
ITS UNCERTAIN NORTHWARD PUSH.

GOSSELIN

&&

.CLIMATE:
ISSUED AT 925 PM CDT TUE JUL 7 2015

RECORD LOW MAXES FOR JULY 8TH...

STL   71/1915
COU   69/1945
UIN   73/1994

ALL-TIME RECORD LOW MAX FOR JULY...

STL  66 - 7/14/1990 AND 7/25/2004
COU  63 - 7/10/1905 AND 7/5/1951
UIN  65 - 7/10/1905 AND 7/20/1958

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD MO-IRON MO-
     JEFFERSON MO-LEWIS MO-LINCOLN MO-MADISON MO-MARION MO-PIKE
     MO-RALLS MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX
     MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-SHELBY MO-
     WARREN MO.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 8, 4:01 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
401 AM CDT WED JUL 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
401 AM CDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL IMPACT THE AREA THROUGH TONIGHT...SOME OF
WHICH MAY PRODUCE HEAVY RAINFALL. THERE IS A FLASH FLOOD WATCH IN
EFFECT.

ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON AND
EARLY EVENING ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS OF THE ILLINOIS RIVER
FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER THROUGH
THE MIDDLE OF THIS WEEK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE FOR PARTS OF THE AREA
THURSDAY AND FRIDAY AS WELL AS SUNDAY THROUGH TUESDAY.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER
THROUGH THE MIDDLE OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT
RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF
OBSERVED...TO THE NATIONAL WEATHER SERVICE.

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:57 PM CDTRiver Flood WarningLSXLewis29 hr
Jul 8, 10:15 AM CDTRiver Flood WarningLSXCallaway, Osage16 days
Jul 8, 10:15 AM CDTRiver Flood WarningLSXFranklin, Warren7 days
Jul 8, 10:15 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis8 days
Jul 8, 11:05 AM CDTRiver Flood WarningLSXOsage40 hr
Jul 8, 12:49 PM CDTRiver Flood WarningLSXMarion3 days
Jul 8, 2:18 PM CDTRiver Flood WarningLSXLincoln5 days
Jul 8, 5:42 PM CDTTornado WarningLSXSaint Francois, Washington33 min

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.